Multiplication modules and homogeneous idealization. II.

Ali, Majid M.

Beiträge zur Algebra und Geometrie (2007)

  • Volume: 48, Issue: 2, page 321-343
  • ISSN: 0138-4821

How to cite

top

Ali, Majid M.. "Multiplication modules and homogeneous idealization. II.." Beiträge zur Algebra und Geometrie 48.2 (2007): 321-343. <http://eudml.org/doc/229574>.

@article{Ali2007,
author = {Ali, Majid M.},
journal = {Beiträge zur Algebra und Geometrie},
keywords = {multiplication module; projective module; flat module; pure submodule; invertible submodule; weakly prime submodule; idealization; homogeneous ring},
language = {eng},
number = {2},
pages = {321-343},
publisher = {Springer},
title = {Multiplication modules and homogeneous idealization. II.},
url = {http://eudml.org/doc/229574},
volume = {48},
year = {2007},
}

TY - JOUR
AU - Ali, Majid M.
TI - Multiplication modules and homogeneous idealization. II.
JO - Beiträge zur Algebra und Geometrie
PY - 2007
PB - Springer
VL - 48
IS - 2
SP - 321
EP - 343
LA - eng
KW - multiplication module; projective module; flat module; pure submodule; invertible submodule; weakly prime submodule; idealization; homogeneous ring
UR - http://eudml.org/doc/229574
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.